JournalsprimsVol. 15, No. 1pp. 201–278

Holonomic Quantum Fields. II — The Riemann-Hilbert Problem

  • Mikio Sato

    Kyoto University, Japan
  • Tetsuji Miwa

    Kyoto University, Japan
  • Michio Jimbo

    Rikkyo University, Tokyo, Japan
Holonomic Quantum Fields. II  — The Riemann-Hilbert Problem cover
Download PDF

Cite this article

Mikio Sato, Tetsuji Miwa, Michio Jimbo, Holonomic Quantum Fields. II — The Riemann-Hilbert Problem. Publ. Res. Inst. Math. Sci. 15 (1979), no. 1, pp. 201–278

DOI 10.2977/PRIMS/1195188429